MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC 28GA (1.2F) X 25CM 1 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC 28GA (1.2F) X 25CM 1 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A picc was placed from argon lot number 11598928 on (b)(6).On (b)(6) a nurse noticed leaking from the same area as other picc s have shown to leak.Just as in the other instances, a hummi was added and the leaking subsided.The picc stayed in place until (b)(6), when it was removed without further leaking.

Brand Name
L-CATH PICC 28GA (1.2F) X 25CM 1 LUMEN)
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22155242
Report Number0001625425-2025-01024
Device Sequence Number12992010
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)271114(10)11598928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11598928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown